A sample text widget

Etiam pulvinar consectetur dolor sed malesuada. Ut convallis euismod dolor nec pretium. Nunc ut tristique massa.

Nam sodales mi vitae dolor ullamcorper et vulputate enim accumsan. Morbi orci magna, tincidunt vitae molestie nec, molestie at mi. Nulla nulla lorem, suscipit in posuere in, interdum non magna.

I am 26 years old. I was on the depo injection for three years and came off it over a year ago. I have not had a period since before I went on the injection. I am worried because in the past six months I have put over 3 stones on, I have sharp pains in my lower abdomen and pelvis and aching in my back. I also feel constantly sick and often am, I have constant diarrhea and sometimes can go to the toliet 7 times a day, and my upper abdomen is sore to touch. My doctor did a scan on my ovaries and they were fine but will not do anything else for me I am in pain and I think that this is wrong.

A lack of periods after discontinuing depot shots of contraceptives is normal. It can take up to a year as your body metabolizes the hormones before menstruation resumes. There is no evidence that depot shots decrease a woman’s fertility and therefore, during this time, alternative methods of contraception are necessary if pregnancy is not desired.

Your sharp pains in the lower abdomen and pelvis as well as abnormal bowel movements appear to be related to a gastrointestinal disorder. Inflammatory Bowel Diseases (Crohn’s Disease and Ulcerative Colitis) as well as Irritable Bowel Syndrome (IBS) can present with these symptoms. If your symptoms do not resolve, become worse, you develop blood in your diarrhea, or you are concerned, then you you should be evaluated by a gastroenterologist.

Related Questions:

  1. Me and my boyfriend had sex for the first time at the end of December, (we used a condom which I’m pretty sure did not break) and I was on microgynon so I never worried about pregnancy. My next withdrawal bleed was possibly a day late and slightly lighter, but when this came I was reassured I was safe. Pretty much straight after this bleed, I had an accident on my leg which caused me to have multiple xrays and scans – I was asked if ‘there is any chance you could be pregnant?’ to which I answered no but it got me thinking again. Since then I’ve been having symptoms which I know can be brought on by me worrying about it. I took a pregnancy test just to be sure which came out negative (around 6/7 weeks after sex) I had to stop taking microgynon (with 4 left in the strip) on the same day due to needing surgery on my leg, and four days later I had a normal withdrawal bleed (like the others since being on microgynon) and when this bleed ended, I took another hpt (with my first wee of the day) which also came out negative. Could I still be pregnant or is it extreme paranoia? (I was taking the full doses of ibuprofen for two weeks due to my leg, I possibly developed a reaction to this which could account for some symptoms?) SYMPTOMS – Bloating, urinating little and often, slight nausea, gas, slight constipation.
  2. I am a 50 years old and had a total hysterectomy 4 1/2 years ago. I have never been on replacement hormones, due to a tia 6 months after my total hysterectomy. I have recently been dx with high choletrol 319 and a low Vit D level. I am taking Vit D 50,000UI 2x week, and a daily med for cholestrol. I suffer from What I call Hot Flashes everyday. This has been going on for along time (years) I get a sick feeling in my stomache, my vision gets slightly blurred, my heart pounds rapidly,and I sweat terribly. My question is- How many is normal? Yesterday I journaled them-I had 8 during the day and 4 during the night. Yesterday was actually a good day? Thank you for your help.
  3. I recently stopped taking my thyroid medication (Armour thyroid, 30 mg/day) three weeks ago. I had been taking it for approximately 1 and a half years, but my doctor wanted me to take another blood test with it out of my system to see if I still need it. I was due to get my period about 2 days ago, and have not gotten it yet. Is it possible that discontinuing thyroid medication can effect menstrual cycle? If so, when should I expect to get my period?
  4. “I analyzed on the Hepatitis C a week ago. The answer was following : Hepatitis C-virus-RNA positive; Bilirubin total 0.6; ALT (GPT) 95; AST (GOT) 70; GGT 24. I also did Fibroscan and the result was 4.9. Blood examination and liver Doppler Ultrasound is according to the norm. I would like to know, what does these answers mean. Is this connected with the serious complications?” I asked you this question a week ago and you have given me very exhaustive answer,thank you very much for this,but I would like to know,according to these results,is there any inevitability of treatment with Interferon? Thank you in advance.
  5. i have a rather embarrasing problem… i noticed it when i was on the toilet… i have these tiny little things like worms in ‘that area’ and they seem to move. i have noticed them before but they went away so i thought nothing of it… but theyre back and im confused. what could they be?